# SDR K3HA980131

- Difficulty date: October 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N361KP
- Make and model: Boeing 727225
- Aircraft serial: 20627
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 079123
- Condition: Missing
- Location: Row 1 Abc
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RED EMERGENCY PATH LIGHT LENS MISSING AT ROW 1ABC.  INSTALLED LENS PER MM 33-50, OPS CHECK OK.
